Wednesday, July 14, 2010

Acne Scare

I am contemplating on using contraceptive pill but the thought of its possible effect is scaring me. My friends here who are taking the pills complained of breakouts and irregular menstruation. One friend is now having a problem of acne breaking out. She got scars all over her face that she is considering of acne scar removal. She tried the scar removal cream you can get at the local drugstore but it didn't work for her. So now I am worried of the acne breakouts once I started to take the pills. But I really need to start taking it this early. I am not ready for another baby yet. Our DD2 is still tiny and I don't have somebody to help me out aside from my husband. Tomorrow I will be going to the hospital's pharmacy to pick up my prescription. I am praying I will be spared of the acne effect.

0 Showed Some Love:

Blog Layout and Design By: Designs By Vhiel
copyright@blessiesmixednutsblog.com